# SDR ASOA2012101802358

- Difficulty date: October 12, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 21,228 hours, 14,962 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL & SLATS FAIL. RAN QRH AND FAULTS CLEARED.  EMERGENCY DECLARED.  SYSTEM RESET IAW MCC, NO FURTHER ACTION REQUIRED.
